# SDR SIMA20141018003

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 10,612 hours, 6,848 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Malfunctioned
- Location: Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WHEN FLIGHT SPOILERS WERE DEPLOYED ON DESCENT, OTBD SPOILERONS, & OTBD FLIGHT SPOILERS POSTED ON EICAS.  FLIGHT CONTROL SYNOPTIC PAGE SHOWED RT SPOILERON AS A YELLOW BOX & IT DID NOT DEPLOY.  INTERROGATED MDC, FOUND RT OTBD MFS PCU FAILED & PCU JAM MSG.  PERFORM SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.
